# SDR SIMA200907102

- Difficulty date: March 6, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 16,038 hours, 12,121 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Condition: Undertorqued
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4272, CREW REPORTED ON CLIMB-OUT THAT MOVING THE YOKE BACK AND FORTH FELT A BIND IN THE CONTROLS AND HAD LIMITED PITCH CONTROL OF THE AIRCRAFT.  AIRCRAFT RETURNED TO RDU AND DECLARED A EMERGENCY.  LANDED AT 72000 LBS RATE OF DESCENT WAS LESS THAN 350 FPM.  RETORQUED PILOTS ELEVATOR CONTROL ROD LEVER ASSY AND PERFORMED 2 FCFS.  OVERWEIGHT LANDING INCEPTION NOT REQUIRED PER AMM 05-51-01-210-801-A01.  AIRCRAFT RETURNED TO SERVICE.
